Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Continuous itching sensation inside left thigh, occasional pricking feeling. What can be done?

My left thigh left side, I have been having itching sensation for about five years, I have already shown to doctors they gave me many tablets so I stoped using them, Now also I have the itching sensation not always but once in a while in a day sometimes sensation is like pricking, but the itching part of skin sensation is less campared to other part of the skin, Kidnly request you to help us in this regard.
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Cardiologist 's  Response
Itching limited to one place and long time - the cause is local - at that place.
With reduced sensation, it needs biopsy (sample for analysis) - so that you don't miss a treatable disease and/or we don't miss a difficult disease at early stage
The best course of action will be to consult DERMATOLOGIST (skin specialist) - a proper diagnosis and permanent cure is possible..
Take care
Good luck
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor